# SDR SWAA2016030749691

- Difficulty date: February 16, 2016
- Submitted: March 8, 2016
- Operation: Air carrier
- Aircraft: N461WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32465
- Aircraft time: 41,979 hours, 24,476 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: 141A8371U8
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR CUT OUT LOWER FWD CORNER ON THE INTERNAL SIDE CRACKED, AT BS 303, RBL 64.  R & R CUT OUT IAW SRM & DWG.
